# SDR SWAA2013010411133

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 24,506 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1, 2, 3, AND 10 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY PER AMM.
